# SDR COEA2020031302801

- Difficulty date: December 31, 2019
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53572103240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 200023 HEAVY CHECK COE/MINOR REPAIR: STRINGER 13L CLIP AT FRAME 32 HAS LEVEL 2 CORROSION ON TOP AND BOTTOM SIDES. CORRECTIVE ACTION: REPLACED CLIP WITH OEM PART.
